Repositorio de producción científica de la Universidad de Sevilla

Bifurcation behavior of a superlattice model

 

Advanced Search
 
Opened Access Bifurcation behavior of a superlattice model
Cites

Show item statistics
Icon
Export to
Author: Moscoso, M.
Galán Vioque, Jorge Francisco
Bonilla, L. L.
Department: Universidad de Sevilla. Departamento de Matemática Aplicada II (ETSI)
Date: 2006
Published in: SIAM Journal on Applied Mathematics, 60 (6), 2029-2057.
Document type: Article
Abstract: We present a complete description of the stationary and dynamical behavior of semiconductor superlattices in the framework of a discrete drift model by means of numerical continuation, singular perturbation analysis, and bifurcation techniques. Th...
[See more]
Cite: Moscoso, M., Galán Vioque, J.F. y Bonilla, L.L. (2006). Bifurcation behavior of a superlattice model. SIAM Journal on Applied Mathematics, 60 (6), 2029-2057.
Size: 616.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/57582

DOI: 10.1137/S0036139998336754

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)